I started taking this birth control about 3 weeks ago and in the last week I have become an emotional mess. I cry about everything, things I know I would never cry or get upset about. Literally I'll be in the middle of balling my eyes out and saying to myself what are you even upset about... And keep crying. WHEN IS THIS GOING TO END?? I do not want to take something that is not even allowing me to be myself. Someone please share their experiences and give me a rough idea when I will go back to normal... If ever? Haha thanks..
This can happen early on with birth control pills. Switching to a different Pill may or may not help. It should subside in time but it may take a few cycles to do so. If you can put up with it another couple months, you might want to hang in there and you should see improvement as your body adjusts to the hormones. You havent even completed a full cycle yet. What you're feeling is akin to really bad PMS or similar to how you feel in early pregnancy when all those hormone changes are taking place and it is from the hormones so that is why I say switching Pills may or may not work. Your body will most likely adjust in time. If you want to try hanging in there, if you dont see improvement by 6 months of being on this Pill then you should probably talk to your Dr about changing formulas. Some women are just very sensitive to hormone changes and it really affects their emotions. It should get better in the next couple of cycles though-6 months at most. If you dont see improvement by then (and I think you will in the next pack or two) then you do need to consult your Dr about trying something different. Ah, the joys of being a woman! They never end!
- Alesse Information for Consumers
- Alesse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alesse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Aug 2015 • 2 answers
Updated 12 Mar 2014 • 2 answers
Updated 3 Jun 2015 • 1 answer
Updated 14 Nov 2015 • 2 answers
Updated 7 Dec 2015 • 1 answer